# SDR GTIA20130104518

- Difficulty date: January 4, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 26,293 hours, 12,627 cycles
- Engine: Iae V2524A5
- Engine time: 714 hours, 336 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V11952
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER FLUCTUATION DURING TAKEOFF.  DURING CLIMB AT F 50 ACFT SUDDENLY YAWED ENGINE NR 1 EPR DROPPED TO ZERO ALONG WITH N1 THEN RECOVERED IT APPEARS THE ENGINE LOST POWER THIS OCCURRED THREE TO FOUR TIMES THROUGH FL 70 WHERE DESCISION TO TURN BACK WAS MADE, DURING DECENT AWD ON APPROACH ALL ENGINE PARAMETERS WERE NORMAL.  R & R NR 1 ENGINE MAIN FUEL FILTER, R & R NR 1 ENG FMU, R & R NR 1 L/P HP FUEL PUMP.  ACCOMPLISHED HIGH POWER ASSURANCE TEST/ENG RUN.  NO FAULT NOTED.  ALL CHECKED OUT OK.  ACFT RETURNED TO SERVICE.
